MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL M; FEMORAL TRIAL, RIGHT, S, STAINLESS STEEL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL M; FEMORAL TRIAL, RIGHT, S, STAINLESS STEEL
Model Number 15-3234/07
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record is being reviewed.
 
Event or Problem Description
Small right femoral trials in stock were found to have the incorrect mark for the size feature; the parts are marked with an l designating left.All the other laser marking on the trials is correct, the parts are small rights, and the labeling reflects small right.[customer].

Brand Name
ENDO-MODEL M
Common Device Name
FEMORAL TRIAL, RIGHT, S, STAINLESS STEEL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24330065
Report Number3004371426-2026-00013
Device Sequence Number13197787
Product Code HWT
UDI-Device Identifier04026575363964
UDI-Public04026575363964
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-3234/07
Device Catalogue Number15-3234/07
Device Lot NumberC534017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown